# SDR CALA2013101592069

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 51,118 hours, 12,705 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SLOW LEAK COMING FROM BOTTOM OF WING JUST FWD OF RT MAIN GEAR STRUT.  FOUND B NUT LOOSE.  FASTENED, OK TO CONTINUE.
